# SDR SWAA2023051726128

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L/H GIRT BAR FITTING AFT MOUNTING BRACKET FASTENER HOLE BS 986 WL 208 LBL 43<OUT OF LIMITS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6.REMOVED CORROSION DAMAGE AREA PER B737-700 SRM 53-70-51-2R-6 REPAIR 6; FIGURE 6. REQUIRE DETAIL INSPECTION ON TOP AND BOTTON SURFACE OF THE UPPER CHORD IN THE DAMEGE AREA.;[06] REQUIRE HFEC ON THE CUTOUT EDGES TO MAKE SURE IS FREE OF CRACKS AND DO A OPEN HOLE INSPECTION (HFEC) OF ALL INITIAL FASTENERS HOLES IN THE REPAIR AREA MAKE SURE NO DAMAGE. CERTIFY; DAMAGE REMOVAL. ACCOMPLISHED  EQUIPMENT USED N600 ATS1465 DUE 09/2023. VERIFY MATERIAL ID FOR FLOOR BEAM REPAIR FELLER BAC1505-101474 7075-T6 LOT# 1505572-1; L-ANGLE BAC1490-2887 7075-T6-C LOT# 1501184-1 AND STRAP 7075T6#0.100 LOT# 1517301-2. FABRICATED REPAIR PARTS FILLER; L-ANGLE; STRAP AND LOCATED AND DRILLED NEW REPAIR PARTS; APPLIED A CHEMICAL CONVERSION COATING ON REPAIR PARTS PER B737-700 SRM 53-70-51-2R-6 REPAIR 6FLAPPED PEEN THE CUTOUT EDGE AND BLEND OUT AREA PER B737-700 SRM 52-70-51-2R-6 REPAIR 6. PRIMED REPAIR PARTS FILLER; STRAP AND L-ANGLE PER B737-700 SRM 53-70-51-2R-6 REPAIR 6. FROM STEP 4.L. TREATED AND PRIMED CUTOUT AREA AND BLEND OUT AREA PER B737-700 SRM 53-70-51-2R-6 REPAIR 6. INSTALLED REPAIR PARTS AT BS 986 WL 208 LBL43 PER B737-700 SRM 52-70-51-2R-6 REPAIR 6.CARD COMPLETE
